PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 74 | 3 | 231-240
Tytuł artykułu

Sums of squares of integral linear forms

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
74
Numer
3
Strony
231-240
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-02-10
poprawiono
1995-06-16
Twórcy
  • Department of Mathematics, Facultad de Ciencias, Universidad de Chile, Casilla 653, Santiago, Chile
Bibliografia
  • [BI] R. Baeza and M. I. Icaza, Decomposition of positive definite integral quadratic forms as sums of positive definite quadratic forms, in: Proc. Sympos. Pure Math., Amer. Math. Soc. 58 (1995), 63-72.
  • [BLOP] R. Baeza, D. Leep, M. O'Ryan and J. P. Prieto, Sums of squares of linear forms, Math. Z. 193 (1986), 297-306.
  • [BEH]₁ J. W. Benham and J. S. Hsia, On spinor exceptional representations, Nagoya Math. J. 87 (1982), 247-260.
  • [BEH]₂ J. W. Benham and J. S. Hsia, Spinor equivalence of quadratic forms, J. Number Theory 17 (1983), 337-342.
  • [HKK] J. S. Hsia, Y. Kitaoka and M. Kneser, Representations of positive definite quadratic forms, J. Reine Angew. Math. 301 (1978), 132-141.
  • [H]₁ P. Humbert, Théorie de la réduction des formes quadratiques définies positives dans un corps algébrique fini, Comment. Math. Helv. 12 (1939/40), 263-306.
  • [H]₂ P. Humbert, Réduction des formes quadratiques dans un corps algébrique fini, Comment. Math. Helv. 23 (1949), 50-63.
  • [I] M. I. Icaza, Effectiveness in representations of positive definite quadratic forms, Dissertation, The Ohio State University, 1992.
  • [Ki] Y. Kitaoka, Siegel Modular Forms and Representation by Quadratic Forms, Tata Inst. Fund. Res. Stud. Math. Bombay, Springer, 1986.
  • [Ko] C. Ko, On the representation of a quadratic form as a sum of squares of linear forms, Quart. J. Math. Oxford 8 (1937), 81-98.
  • [Mo]₁ L. J. Mordell, A new Waring's problem with squares of linear forms, Quart. J. Math. Oxford 1 (1930), 276-288.
  • [Mo]₂ L. J. Mordell, On the representation of a binary quadratic form as a sum of squares of linear forms, Math. Z. 35 (1932), 1-15.
  • [Mo]₃ L. J. Mordell, The representation of a definite quadratic form as a sum of two other, Ann. of Math. 38 (1937), 751-757.
  • [O'M]₁ O. T. O'Meara, Introduction to Quadratic Forms, Grundlehren Math. Wiss. 117, Springer, 1973.
  • [O'M]₂ O. T. O'Meara, The integral representation of quadratic forms over local rings, Amer. J. Math. 80 (1958), 843-878.
  • [R] C. Riehm, On the representation of quadratic forms over local fields, Amer. J. Math. 86 (1964), 25-62.
  • [VdW] B. L. van der Waerden, Die Reduktionstheorie der positiven quadratischen Formen, Acta Math. 96 (1956), 265-309.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav74i3p231bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.